# SDR SWAA2014120434677

- Difficulty date: November 10, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMER EXIT DOOR LIGHT LENS BROKEN.  R & R LENS IAW MM.
